# SDR COMA2009050450124

- Difficulty date: April 29, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 35,531 hours, 32,373 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7120301
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CVG TO CID RECEIVED HYD 1 LOW MSG, 0 QTY AND PSI.  EMERGENCY DECLARED, A/C DIVERTED TO MLI LANDED SAFELY.  REMOVED AND REPLACED HYDRAULIC SYSTEM 1 RETURN LINE IN PYLON.
